MAUDE Adverse Event Report: MEDTRONIC NEUROSURGERY CSF-VENTRICULOSTOMY RESERVOIR, BURR HOLE, 6MM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS

MEDTRONIC NEUROSURGERY CSF-VENTRICULOSTOMY RESERVOIR, BURR HOLE, 6MM; SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Catalog Number 44210
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 11/09/2016
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The product was unavailable for return.Therefore an evaluation of the device performance was not possible.A review of the manufacturing records showed no anomalies.All reservoirs are 100% tested at the time of manufacture.
 
Event or Problem Description
It was reported to medtronic neurosurgery that the inlet connector was curved and was not safe to be used.The device was never implanted.
 
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.

Brand Name
CSF-VENTRICULOSTOMY RESERVOIR, BURR HOLE, 6MM
Common Device Name
SHUNT, CENTRAL NERVOUS SYSTEM AND COMPONENTS
Manufacturer (Section D)
MEDTRONIC NEUROSURGERY
125 cremona drive
goleta CA 93117
MDR Report Key6214745
Report Number2021898-2016-00500
Device Sequence Number1070697
Product Code JXG
UDI-Device Identifier00643169473034
UDI-Public00643169473034
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K874498
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/02/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2020
Device Catalogue Number44210
Device Lot NumberE02723
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/02/2016
Supplement Date Received by Manufacturer12/02/2016
Initial Report FDA Received Date12/29/2016
Supplement Report FDA Received Date09/28/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1